A member asked:

Had sex and took extra contraceptive pill in 3 hours now having bleeding two days after my periods date and a black and red clot came. am i pregnant?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Bleeding change: Took an extra emergency contraceptive pill? Took an extra regular oral contraceptive? If you are referring to an emergency contraceptive the following applies. Potential side effects with emergency contraception can include: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling >.

Answered 4/10/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question